MathSciNet Relay Station
MathSciNet bibliographic data
MR760051 (86k:35046) 35J60 (35A35 35J20)
Struwe, Michael A global compactness result for elliptic boundary value problems involving limiting nonlinearities. Math. Z. 187 (1984), no. 4, 511–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement